# SDR UIEA2017092001751

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2213 · Flight Controller
- Part: Servo
- Part number: A718822
- Part serial: 24090
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AUTOPILOT RUDDER SERVO M279 FAIL DURING TEST.   THE SERVO WAS REPLACED.
